MathSciNet Relay Station
MathSciNet bibliographic data
MR2921371 34C07 (34C23 37G15)
Giné, Jaume Higher order limit cycle bifurcations from non-degenerate centers. Appl. Math. Comput. 218 (2012), no. 17, 8853–8860.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement